# SDR CALA2014092990321

- Difficulty date: September 23, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 65,795 hours, 7,673 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK OVERHEAD STAIR EMER EXIT LIGHT INOPERATIVE.  REPLACED BATTERY M5934,  REPLACED FWD SIDEWALL EMER EXIT LIGHT STRIP.  OPERATIONS CHECKED OK.  SECURE AFT SIDEWALL & STAIRS EMER EXIT LIGHT CONNECTOR.
